| Model Number |
OSI300 |
| Medical Device Problem Code |
Expulsion (2933)
| Health Effect - Clinical Codes |
Tissue Breakdown (2681); Medical device site infection (4845)
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the patient developed an infection at the implant site, exposing the implant.The device was explanted on (b)(6) 2026.It is unknown if there are plans to explant the device and to re-implant the patient with a new device as of the date of this report.
Additional Manufacturer Narrative
Device analysis report attached.